|Generic:||Dextromethorphan + Pseudoephedrine + Triprolidine|
|Weight:||(10 mg+30 mg+1.25 mg)/5 ml|
|Therapeutic Class:||Combined cough suppressants|
|Manufacturer:||General Pharmaceuticals Ltd.|
|Last Updated:||2020-11-21 18:15:00|
Ankof Syrup contains Dextromethorphan + Pseudoephedrine + Triprolidine. Ankof uses:
This is indicated for the symptomatic relief of upper respiratory tract disorders accompanied by non-productive cough which benefits from the administration of a nasal decongestant, a histamine H1 receptor antagonist and an antitussive combination.
Ankof Syrup contains Dextromethorphan + Pseudoephedrine + Triprolidine (10 mg+30 mg+1.25 mg)/5 ml. Ankof doses:
Adults: 2 tea-spoon three times daily.
Central nervous system depression or excitation may occur, drowsiness being reported most frequently. Sleep disturbance and rarely, hallucinations have been reported. Skin rashes with without irritation, tachycardia, dryness of mouth, nose and throat have occasionally been reported. Urinary retention has been reported occasionally in male patients in which prostatic enlargement could be an important predisposing.
Each 5 ml syrup contains-
Dextromethorphan, a centrally-acting antitussive agent, depresses the medullary cough center through sigma receptor stimulation, resulting to decreased sensitivity of cough receptors and interruption of cough impulse transmission.
Pseudoephedrine is both an α-and β-adrenergic receptor agonist. It causes vasoconstriction via direct stimulation of α-adrenergic receptors of the respiratory mucosa. It also directly stimulates β-adrenergic receptors causing bronchial relaxation, increased heart rate and contractility.
Triprolidine binds to the histamine H1 receptor. This block the action of endogenous histamine, which subsequently leads to temporary relief of the negative symptoms brought on by histamine.
This combination may cause drowsiness and impair performance in tests of auditory vigilance. It may also impair the patients ability to drive and also to use machineries. Although there are no objective data, users of this syrup should avoid the concomitant use of alcohol nor other centrally acting sedatives.
Although pseudoephedrine has virtually no blood pressure effect in patients with normal blood pressure, this combination should be used with caution in patients taking antihypertensive agents, tricyclic antidepressants or other sympathomimetic agents such as decongestant, appetite suppressants and amphetamine like psychostimulants. As with other sympathomimetic agents caution should be exercised in patients with hypertension, heart disease, diabetes, hyperthyroidism, elevated intraocular pressure and prostatic enlargement.
This combination should not be used for persistent or chronic cough such as occurs with smoking, asthma, or emphysema or where cough is accompanied by excessive secretions unless directed by a physician.
Concomitant use of this combination with sympathomimetic agents such as decongestants, tricyclic antidepressants, appetite suppressants and amphetamine- like psychostimulants or with monoamine oxidase inhibitors which interfere with the catabolism of sympathomimetic amines may occasionally cause a rise in blood pressure. Because of its pseudoephedrine content, this syrup partially reverse the hypotensive action of drugs which interfere with sympathetic activity including guanethidine, methyldopa, alpha-adrenergic blocking agents.
There are no specific data on use of this combination during pregnancy. Caution should therefore be exercised by balancing the potential benefits of treatment of the mother against any possible hazards to the developing fetus.
This combination is contraindicated in patients with a known hypersensitivity to dextromethorphan, pseudoephedrine or triprolidine. Contraindicated in persons under treatment with monoamine oxidase within 2 weeks of stopping such treatment. It is contraindicated in patients with severe hypertension or severe coronary artery disease.
Store in a dry & cool place. Do not refrigerate. Protect from direct sunlight
Ankof Syrup price in Bangladesh 84.00